BibTeX record journals/tkde/Zaki00

download as .bib file

@article{DBLP:journals/tkde/Zaki00,
  author    = {Mohammed Javeed Zaki},
  title     = {Scalable Algorithms for Association Mining},
  journal   = {{IEEE} Trans. Knowl. Data Eng.},
  volume    = {12},
  number    = {3},
  pages     = {372--390},
  year      = {2000},
  url       = {http://doi.ieeecomputersociety.org/10.1109/69.846291},
  doi       = {10.1109/69.846291},
  timestamp = {Wed, 02 Nov 2011 16:47:15 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tkde/Zaki00},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}